# SDR CA990728093

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642131
- Condition: Cracked
- Location: Engine
- Part time: 899 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) CRACK FOUND AT NR 5 CYLINDER CRANKCASE THREAD BORE, .750 INCH, RADIATING TO OUTER CASE.
